# SDR DALA13072457101

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 30,429 hours, 2,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED AND DENTED APPROXIMATELY TWO FEET LONG AND .75 INCH WIDE,  8 INCHES BELOW BULK CARGO DOOR.  REMOVED DAMAGE IAW SRM 53-00 AND FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01, FIG 102,  D.C HFEC IAW TABLE A OF SRM NO ITEMS.
